Record number :
938483
Title of article :
Periodic Solutions of Non-autonomous Second-Order Systems with γ-Quasisubadditive Potential
Author/Authors :
C.L. Tang، نويسنده ,
Issue Information :
دوهفته نامه با شماره پیاپی سال 1995
Pages :
5
From page :
671
To page :
675
Abstract :
The existence of periodic solutions to non-autonomous second order systems with γ-quasisubadditive potential is proved with classical theorems of variational calculus.
Journal title :
Journal of Mathematical Analysis and Applications
Serial Year :
1995
Link To Document :
بازگشت